# SDR CA120731002

- Difficulty date: July 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82742409001
- Condition: Frayed
- Location: Ailerons
- Part time: 8,364 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A SCHEDULED INSPECTION, TWO PRIMARY AILERON CABLES WERE FOUND FRAYED OUT OF LIMIT.  INVESTIGATION ON THE REMAINING OF THE FLEET WAS DONE AND THE SAME PROBLEM WAS FOUND ON THE ACFT. LT 82742407-001 AND RT 82742409-001, PRIMARY AILERON CABLES HAD TO BE REPLACED DUE TO OUT OF LIMIT WEAR.
